# SDR FDEA202202140290

- Difficulty date: February 14, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 41,583 hours, 6,310 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: 691W00171
- Condition: Unknown
- Location: 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACOMPLISHING EA G-5710-T0366056A P1 LEFT HAND LOWER CHORD INSTALLATION ON   STEP (10.E), MENTIONED IN EA, FASTENER WET INSTALL WITH BMS 5-95 SEALANT  (GENERAL   PURPOSE SEALANT). COMPLIED WITH E.A .# G-5710-T0366458.P1  TITLE: WING - BASIC WING STRUCTURE - CENTER   WING RING CHORD , FRONT SPAR LOWER CHORD AND WEB , LEFT HAND  AND RIGHT HAND   UNDERWING LONGERON INSPECTION / MODIFICATION - DEVIATION TO SB 777-57A0122 RB.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. ( WRI : 57-10/6157 AND SNRM N00608 FOR   WORK DETAILS )
